# SDR 9513763203

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303US
- Make and model: Airbus A320-211
- Aircraft serial: 34
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED HYD 'G' RSVR LOW LEVEL MESSAGE.  AN EMERGENCY WAS DECLARED AND EQUIPMENT CALLED OUT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE O-RING ON NR 1 ENGINE PRESSURE FITTING.  LEAK AND OPERATIONAL CHECK OK.
